Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAcharya, B D-
dc.contributor.authorRao, S B-
dc.contributor.authorSingh, Tarkeshwar-
dc.identifier.citationAKCE J. Graphs. Combin., v.4, no. 2 , p. 139-143en_US
dc.subjectMinimum robusten_US
dc.subjectDomination energyen_US
dc.subjectConnected graphen_US
dc.titleThe minimum robust domination energy of a connected graphen_US
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
The Minimum Robust Domination Energy of a.pdf124.65 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.